# SDR 96UAL900120

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1816U
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM DID NOT TEST.  MID FWD AND MID AFT FAILURE LIGHTS ON.  REPLACED BATTERY SUPPLIES AT MID FWD AND MID AFT POSITIONS, TESTS NORMAL.
